Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Masturbation,peeling skin,bleeding,red,scabbed.STD?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I have a tiny rubbing off of skin from masturbation a week ago, its not bleeding but its a bit red and skin came off, it scabbed over but condom friction made it raw again, do i have a higher risk of STD if i have normal sex with a condom?
Posted Wed, 18 Apr 2012 in Sexually Transmitted Diseases
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for writing to us.

If you have sex with a condom which covers the area of the injury, then the chances of getting an STD are minimal. But the friction encountered during the sex may re-injure the area and remove the newly formed scab and it might then take longer to heal.

It is best if you refrain yourself from sexual activities till the area is healed properly.

You can apply neosporin or bacitracin ointment, wear cotton loose fitting underwears and keep the area clean to minimize the chances of infection.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor